| Model Number |
3577 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported the uspo2 cable jacket is bent near the connector which has caused an intermittent functional issue.No consequences or impact to patient were reported.
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.The device failed functional testing, it does not draw power or communicate with interfacing test fixture with cable bending at the ch connector.Device was observed through x-ray imaging and a wire was observed to be broken near the ch connector.Device is not able to obtain measurements due to broken wire inside ch connector.Results in loss of power and communication with cable bending.The ch stress relief is damaged.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues related to this reported event.
Event or Problem Description